# SDR DLM88002278

- Difficulty date: November 21, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 27,830 hours, 22,069 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Valve
- Part number: MS288892
- Condition: Unserviceable
- Location: Nose Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE UP INDICATION AFTER TAKEOFF. CYCLED GEAR STILL UNSAFE UP INDICATED. MUCH NOISE FROM NOSE GEAR WHEEL WELL INDICATING DOORS STILL OPEN. GEAR EXTENDED NORMALLY WITH ALL DAWN AND GEAR DOORS CLOSED. AUTO GROUND SPIOLERS INOP LIGHT ON OAP. NORMAL LANDING./// JACKED A/C SWUNG NOSE GEAR. FOUND NOSE GEAR SCHRADER VALVE DEFFECTIVE R/R VLV SERVICED NOSE STRUT PER M/M SWUNG NOSE GEAR UP & LOCKED CK PROX BOX  INDUCATION NML LOWER GEAR CK PROX BOX CK GD. A/C OK FOR SERVICE.
